MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 XTND GLENO D38MM +4MM; SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC 1818910 XTND GLENO D38MM +4MM; SHOULDER GLENOSPHERE
Model Number 1307-64-138
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intraoperatively the glenosphere was not possible to screw onto the metaglene.The glenosphere´s recently new designed shorter screw made it difficult to handle.Another glenoshere available and surgery was completed as intended.Surgery prolongation about 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device was not able to confirm the complaint since the involved mating device was not returned for a functional test.Additionally, the leading screw threads were stripped and flattened.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> 1) quantity manufactured: (b)(4) 2) date of manufacture: 29-aug-2022 3) any anomalies or deviations identified in dhr: a manufacturing record evaluation was performed for the finished device product code 130764138 and lot number d22082587, and no non-conformances were identified.4) expiry date: 31-jul-2027 5) ifu reference: msaw90930 device history review
=
> a manufacturing record evaluation was performed for the finished device product code 130764138 and lot number d22082587, and no non-conformance were identified.Corrected: d3, g1, h3.

Brand Name
XTND GLENO D38MM +4MM
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15983782
Report Number1818910-2022-25435
Device Sequence Number17629815
Product Code PHX
UDI-Device Identifier10603295502456
UDI-Public10603295502456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-64-138
Device Catalogue Number130764138
Device Lot NumberD22082587
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/06/2023
02/28/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/09/2023
02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown